Jump to content
Acne.org

BackOutbreak

Member
  • Total Reviews

    0
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BackOutbreak

  • Rank
    New Member
  1. BackOutbreak

    Need help.

    I've never felt worse. I really do need help. I'll get straight to the problem and leave the cries below. It's quite a lengthy paragraph, but I don't think I could summarise it any further. Someone, please help me. As one who always strived for self-improvement, I noticed that my hairline was receding a little. I'm only 21, but I went ahead with the finasteride route - taking a pill that would inhibit the conversion of testosterone to a chemical known as DHT associated with male pattern baldness. I stayed on the treatment for 5 days, before noticing that my back was filled with many small lumps - which I later found out to be papules. These became even more aggravated as time passed by, and as of now, they're very red, itch randomly, and it hurts for me to come into contact with anything. However, I didn't relate finasteride to this issue, as finasteride hardly causes acne and is even suggested to help clear it up. Therefore, I went ahead to a dermatologist to explain my issue. He prescribed me 1 month's worth of doxycycline and some creams to apply daily. After the consultation, I quickly remembered that this outbreak followed soon after I started finasteride, but felt stupid to return to the doctor to tell him that it may have been hormonal acne. Immediately, I discontinued finasteride but now, after a week, my back acne doesn't seem to be improving. I've stopped all forms of exercise, tried to sweat less, religiously applied the creams and taken the antibiotics, but nothing is helping. Granted, it's only been a week, but I'm worried. There have been no signs of improvement, and I'm even starting to see acne forming on random parts of my body like arms and chest, both of which have never had acne before. Seeing as to how the cause of my acne might be finasteride, and very highly is: 1. How can I determine the cause of my acne? 2. Will discontinuing the use of finasteride return my body to normal? (I've already discontinued it) 3. If my acne is hormonal, is Doxycycline the right form of treatment? Thank you for reading to this end. Here's when I start my cries for help. I’ve always been on a journey of self-improvement, and physical appearance was one of the aspects I had to cover. I’m not a narcissist, it’s just someone who isn’t self-confident trying to become more confident in his own way. Yet, taking this journey led to so many problems. Finasteride caused major issues, and the problem isn’t resolved. It may not sound serious to others, but I’m dying on the inside. Everyday I’m cursing at myself for not doing sufficient research on the pill even though I thought I had – and even thought it to improve acne. Ever since the outbreak, everyday I’ve been living with even lower self-esteem than before. I’m afraid to go into the sun because Doxycycline causes me to get sunburns easily, and there have been no signs of improvement. When I apply the solutions and creams every morning and night, I tear up to myself in the bathroom. I struggle to hold back sniffles – be it of self-pity, disgust for the texture of my entire back, resenting myself for my choices, or maybe even because they sting that much. Call me a coward, I know, but I’ve never been lower. I know it’s wrong, but I feel like dying. The past depression which I slowly got over was coming back, and I’m slitting my wrists again. Just to clarify, I’ve never seen a psychologist, so I have never taken medication for my depression before. Though, I know I do need help. I urgently need help.
×